# SDR RRXA98140

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5613858229
- Condition: Corrosion
- Location: Bs 23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LONGERON 3 RIGHT AT STA 12, ALSO CORROSION DAMAGE TO LONGERON 10 RIGHT AT STA 23.  REMOVED DAMAGED SECTIONS FROM LONGERONS 3 RIGHT AND 10 RIGHT, TREATED AREAS IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS TO LONGERON 3 RIGHT AND 10 RIGHT IAW FAA APPROVED ENGINEERING SKETCH REO-04748.
